# SDR ASAA0843581

- Difficulty date: September 17, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546579619
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TORQUE BOX TOP BULB FRAME STRINGER CORRODED.  REMOVED DAMAGED FRAME STRINGER, LOCATED DRILLED AND INSTALLED A REPLACEMENT STRINGER IAW B737 400 SRM 51 40 02.
